MathSciNet Relay Station
MathSciNet bibliographic data
MR512073 (80b:54033) 54E25
Burke, Dennis K. On $K$-semimetric spaces. Proc. Amer. Math. Soc. 73 (1979), no. 1, 126–128.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement